Epidemics of computer viruses: a complex-network approach

Yang, Lu-xing, Yang, Xiaofan, Liu, Jiming, Zhu, Qingyi and Gan, Chenquan 2013, Epidemics of computer viruses: a complex-network approach, Applied mathematics and computation, vol. 219, no. 16, pp. 8705-8717, doi: 10.1016/j.amc.2013.02.031.

Attached Files
Name Description MIMEType Size Downloads

Title Epidemics of computer viruses: a complex-network approach
Author(s) Yang, Lu-xingORCID iD for Yang, Lu-xing orcid.org/0000-0002-9229-5787
Yang, Xiaofan
Liu, Jiming
Zhu, Qingyi
Gan, Chenquan
Journal name Applied mathematics and computation
Volume number 219
Issue number 16
Start page 8705
End page 8717
Total pages 13
Publisher Elsevier
Place of publication Amsterdam, The Netherlands
Publication date 2013-04-15
ISSN 0096-3003
Keyword(s) computer virus
epidemic model
scale-free network
the internet
global asymptotic stability
Language eng
DOI 10.1016/j.amc.2013.02.031
Indigenous content off
Field of Research 0102 Applied Mathematics
0103 Numerical and Computational Mathematics
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2013, Elsevier
Persistent URL http://hdl.handle.net/10536/DRO/DU:30107788

Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 56 times in TR Web of Science
Scopus Citation Count Cited 65 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 37 Abstract Views, 2 File Downloads  -  Detailed Statistics
Created: Fri, 20 Apr 2018, 11:08:12 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.